Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Casimir operation for alternative algebras


Author: R. D. Schafer
Journal: Proc. Amer. Math. Soc. 4 (1953), 444-451
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9939-1953-0055983-X
MathSciNet review: 0055983
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Chevalley and S. Eilenberg, Cohomology theory of Lie groups and Lie algebras, Trans. Amer. Math. Soc. vol. 63 (1948) pp. 85-124. MR 0024908 (9:567a)
  • [2] S. Eilenberg, Extensions of general algebras, Annales de la Société Polonaise de Mathématique vol. 21 (1948) pp. 125-134. MR 0026647 (10:180a)
  • [3] G. Hochschild, Semisimple algebras and generalized derivations, Amer. J. Math, vol. 64 (1942) pp. 677-694. MR 0007009 (4:71h)
  • [4] A. J. Penico, The Wedderburn principal theorem for Jordan algebras, Trans. Amer. Math. Soc. vol. 70 (1951) pp. 404-420. MR 0041120 (12:798b)
  • [5] R. D. Schafer, The Wedderburn principal theorem for alternative algebras, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 604-614. MR 0029895 (10:676g)
  • [6] -, Representations of alternative algebras, Trans. Amer. Math. Soc. vol. 72 (1952) pp. 1-17. MR 0045101 (13:527b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0055983-X
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society